# SDR DALA2018062004116

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 75,653 hours, 57,051 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FLAP VANE LWR SURFACE HAS DENTS. ACCOMPLISHED PERMANENT REPAIR ON LT WING NR 1 FLAP VANE LWR SURFACE IAW SRM 57-03 AND SRM 51-70-2 PAR 18 B.
